# SDR FDEA202010262657

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARL050144
- Condition: Cracked
- Location: Fuel Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 FUEL TANK REFUELING/DEFUELING T-LINE SUPPORT BRACKET CRACKED P/N ARL0501-44.  FABRICATED NEW SUPPORT BRACKET, REF DAC DWG ARL0501.
